Advertisement

Inventiones mathematicae

, Volume 14, Issue 1, pp 63–82 | Cite as

Geodätischer Fluß auf Mannigfaltigkeiten vom hyperbolischen Typ

  • W. Klingenberg
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Anosov, D. V.: Geodesic flows on closed riemannian manifolds with negative curvature. Proc. Steklov Inst. Math.90 (1967) [Russisch] Englische Übersetzung: Amer. Math. Soc. Providence R.I. 1969.Google Scholar
  2. 2.
    Arnold, V. I., Avez, A.: Problèmes ergodiques de la mécanique classique. Paris: Gauthier-Villars 1967.Google Scholar
  3. 3.
    Birkhoff, G. D.: Dynamical systems. Amer. Math. Soc. Colloq. Publ. Vol.9. Amer. Math. Soc., New York, N.Y., 1927.Google Scholar
  4. 4.
    Borel, A.: Compact Clifford-Klein forms of symmetric spaces. Topology2, 111–122 (1963).Google Scholar
  5. 5.
    Busemann, H.: Extremals on closed hyperbolic space forms. Tensor16, 313–318 (1965).Google Scholar
  6. 6.
    Cartan, E.: Leçons sur la géométrie des espaces de Riemann, 2ëme éd. Paris: Gauthier-Villars 1946.Google Scholar
  7. 7.
    Efremovič, V. A., Tihomirova, E. S.: Equimorphismen von hyperbolischen Räumen. Izv. Akad. Nauk SSSR, Ser. Mat.28, 1139–1144 (1964) [Russisch].Google Scholar
  8. 8.
    Green, L.: Geodesic instability. Proc. Amer. Math. Soc.7, 438–448 (1956).Google Scholar
  9. 9.
    Gromoll, D., Klingenberg, W., Meyer, W.: Riemannsche Geometrie im Großen. Lecture Notes in Math.55. Berlin-Heidelberg-New York: Springer 1968.Google Scholar
  10. 10.
    Hedlund, G.: The dynamics of geodesic flows. Bull. Amer. Math. Soc.45, 241–246 (1939).Google Scholar
  11. 11.
    Klingenberg, W.: Periodic geodesics. Differentialgeometrie im Großen, Juli 1969. Berichte aus dem Math. Forschungsinstitut Oberwolfach, Heft 4, Mannheim 1971.Google Scholar
  12. 12.
    Milnor, J.: A note on curvature and fundamental group. J. Differential Geometry2, 1–7 (1968).Google Scholar
  13. 13.
    Morse, M.: A fundamental class of geodesics on any closed surface of genus greater than one. Trans. Amer. Math. Soc.26, 25–60 (1924).Google Scholar
  14. 14.
    —: Instability and transitivity. J. Math. Pures Appl. (9)14, 49–71 (1935).Google Scholar
  15. 15.
    —: Hedlund, G.: Manifolds without conjugate points. Trans. Amer. Math. Soc.51, 362–386 (1942).Google Scholar
  16. 16.
    Sinai, Ja. G.: The asymptotic behavior of the number of closed geodesics on a compact manifold of negative curvature. Izv. Akad. Nauk SSSR ser. Mat.30, 1275–1296 (1966) [Russisch]. Englische Übersetzung: Amer Math. Soc. Transl. (2), vol.73 (1968).Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • W. Klingenberg
    • 1
  1. 1.Mathematisches Institut der UniversitätBonnDeutschland

Personalised recommendations